# SDR SWAA2022032112163

- Difficulty date: September 18, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 53,533 hours, 33,663 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192E NUTPLATE FORWARD SUPPORT BRACKETS BROKEN / REMOVED AND REPLACED PER SRM 51-40-02
